# SDR DALA2025012100490

- Difficulty date: January 17, 2025
- Submitted: January 21, 2025
- Operation: Air carrier
- Aircraft: N823DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31934
- Aircraft time: 33,635 hours, 13,149 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 6597064) ROWS 19-23 EMERGENCY LIGHTS INOP. REPLACED EMERGENCY BATTERY PACK FOR ROWS 19-23 PER B737 AMM 33-51. OPS CKS GOOD.
